# SDR SIMA202301154001

- Difficulty date: January 14, 2023
- Submitted: January 15, 2023
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,067 hours, 36,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND INTERIOR EMERGENCY EXIT CEILING LIGHT INOP-C/A-REPLACED LAMP IAW 33-50-08. OPC GOOD.
